Eliquis and hair loss: I have been on Eliquis... - AF Association

AF Association
19,514 members23,830 posts

Eliquis and hair loss

Rbrenner
Rbrenner

I have been on Eliquis since the summer of 2017. I began to notice my hair falling out and am now despairing about how much hair I have lost. I started with quite a bit, so others would not necessarily know what is going on. It is constant. It seems that this is a rare situation but I wonder if others had any luck switching to another anticoagulant. Doctors seem unconcerned about this side effect, but it is quite upsetting.

5 Replies
oldestnewest
Hidden
Hidden

Hi Rbrenner

Welcome. Loads of stuff top right and from members on this. Can't help you myself but this will bump your OP which has got buried. Hopefully more members up now, sipping their decaffs 🙂

Rbrenner
Rbrenner
in reply to Hidden

Thanks so much! I appreciate reading everyone’s unique experiences with this challenging condition. This is a very informative website.’

Rbrenner
Rbrenner
in reply to Rbrenner

My hair is falling out in large amounts. I’m pretty sure it’s the eliquis

Falling out or breaking? Mine is very brittle on Rivaroxaban, now using a shampoo for damaged hair (L'Oréal) which helps.

Hi, I had some hair thinning due to a drug for Rheumatoid Disease,I went into AF two years ago. I take Biotin which I found on a USA Rheumatoid website and it does help-I take 2,000 units daily ( I started with 1,000 units, but as I’ve increased my Rheumatoid drug, I increased the Biotin.

My hair dresser says it’s working ok. Good luck

I buy it from Amazon.

You may also like...